# SDR NACA2018071800022

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND BROKEN DOME NUT AFT CARGO PIT LOWER SKIN BETWEEN BS747 AND 767. CORRODED DOUBLER IN AFT CARGO PIT LOWER SKIN BETWEEN STA 747 AND 767 REPLACED. PART FABRICATED IAW SRM REV 116 SECTION 51-30-0 FIG 7 AND CORRODED DOME NUT AND DOUBLER INSTALLED IAW SAME SRM SECTION WITH RIVETS AND HI LOCKS IAW 51-40-02.
